MathSciNet Relay Station
MathSciNet bibliographic data
MR1971500 35Q53 (35Q51)
Wazwaz, Abdul-Majid An analytic study of compactons structures in a class of nonlinear dispersive equations. Math. Comput. Simulation 63 (2003), no. 1, 35–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement